DocumentCode
861734
Title
On the time-optimal regulation of plants with numerator dynamics
Author
Lee, Edward
Author_Institution
University of Minnesota, Minneapolis, MN, USA
Volume
6
Issue
3
fYear
1961
fDate
9/1/1961 12:00:00 AM
Firstpage
351
Lastpage
352
Keywords
Automatic control; Books; Control systems; Differential equations; Relays; State-space methods;
fLanguage
English
Journal_Title
Automatic Control, IRE Transactions on
Publisher
ieee
ISSN
0096-199X
Type
jour
DOI
10.1109/TAC.1961.1105221
Filename
1105221
Link To Document